# SDR AALA20100513TUL04

- Difficulty date: May 13, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD STRUCTURE RIGHT BUTTLINE 54 STATIONS 750 TO 770.  COMPLETED INSTALLATION OF CHORD ANGLE AND SPLICE PER AARD 53-30-13-1.
